# SDR 20000505AP033

- Difficulty date: March 17, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N85GL
- Make and model: Emb EMB-120
- Aircraft serial: 120085
- System (JASC): 4990 · APU Oil System
- Part: Seal
- Part number: 38003761
- Condition: Leaking
- Location: Apu
- Part time: 9,693 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE DETECTOR IN CABIN WHEN RUNNING OFF OF APU BLEED INFLIGHT OR ON THE GROUND.  REPLACED APU.  PROBLEM FOUND TO BE AN INTERNAL SEAL FAILURE.  (M)
